MathSciNet Relay Station
MathSciNet bibliographic data
MR2309198 (2008h:35138) 35K50 (35B32 35Q80 92D25 92D40)
Du, Yihong; Shi, Junping Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007), no. 9, 4557–4593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement